RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 097, 10 страниц (Mi sigma555)  

Эта публикация цитируется в 14 научных статьях (всего в 14 статьях)

A Family of Exactly Solvable Radial Quantum Systems on Space of Non-Constant Curvature with Accidental Degeneracy in the Spectrum

Orlando Ragniscoab, Danilo Riglioniab

a Dipartimento di Fisica Universitá Roma Tre
b Istituto Nazionale di Fisica Nucleare, Sezione di Roma, I-00146 Roma, Italy

Аннотация: A novel family of exactly solvable quantum systems on curved space is presented. The family is the quantum version of the classical Perlick family, which comprises all maximally superintegrable 3-dimensional Hamiltonian systems with spherical symmetry. The high number of symmetries (both geometrical and dynamical) exhibited by the classical systems has a counterpart in the accidental degeneracy in the spectrum of the quantum systems. This family of quantum problem is completely solved with the techniques of the SUSYQM (supersymmetric quantum mechanics). We also analyze in detail the ordering problem arising in the quantization of the kinetic term of the classical Hamiltonian, stressing the link existing between two physically meaningful quantizations: the geometrical quantization and the position dependent mass quantization.

Ключевые слова: superintegrable quantum systems; curved spaces; PDM and LB quantisation

DOI: https://doi.org/10.3842/SIGMA.2010.097

Полный текст: PDF файл (215 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/097/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1010.0641
Тип публикации: Статья
MSC: 81S10; 81R12; 31C12
Поступила: 5 октября 2010 г.; в окончательном варианте 7 декабря 2010 г.; опубликована 15 декабря 2010 г.
Язык публикации: английский

Образец цитирования: Orlando Ragnisco, Danilo Riglioni, “A Family of Exactly Solvable Radial Quantum Systems on Space of Non-Constant Curvature with Accidental Degeneracy in the Spectrum”, SIGMA, 6 (2010), 097, 10 pp.

Цитирование в формате AMSBIB
\RBibitem{RagRig10}
\by Orlando Ragnisco, Danilo Riglioni
\paper A~Family of Exactly Solvable Radial Quantum Systems on Space of Non-Constant Curvature with Accidental Degeneracy in the Spectrum
\jour SIGMA
\yr 2010
\vol 6
\papernumber 097
\totalpages 10
\mathnet{http://mi.mathnet.ru/sigma555}
\crossref{https://doi.org/10.3842/SIGMA.2010.097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769918}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000285631500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896062782}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma555
  • http://mi.mathnet.ru/rus/sigma/v6/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ángel Ballesteros, Alberto Enciso, Francisco J. Herranz, Orlando Ragnisco, Danilo Riglioni, “Superintegrable Oscillator and Kepler Systems on Spaces of Nonconstant Curvature via the Stäckel Transform”, SIGMA, 7 (2011), 048, 15 pp.  mathnet  crossref  mathscinet
    2. Marquette I., “Generalized Kaluza-Klein monopole, quadratic algebras and ladder operators”, Journal of Physics A-Mathematical and Theoretical, 44:23 (2011), 235203  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Nikitin A.G., “New Exactly Solvable Systems with Fock Symmetry”, J. Phys. A-Math. Theor., 45:48 (2012), 485204  crossref  mathscinet  zmath  isi  elib  scopus
    4. Carinena J.F., Ranada M.F., Santander M., “Curvature-Dependent Formalism, Schrodinger Equation and Energy Levels for the Harmonic Oscillator on Three-Dimensional Spherical and Hyperbolic Spaces”, J. Phys. A-Math. Theor., 45:26 (2012), 265303  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Sara Cruz y Cruz, Oscar Rosas-Ortiz, “Dynamical Equations, Invariants and Spectrum Generating Algebras of Mechanical Systems with Position-Dependent Mass”, SIGMA, 9 (2013), 004, 21 pp.  mathnet  crossref  mathscinet
    6. Riglioni D., “Classical and Quantum Higher Order Superintegrable Systems From Coalgebra Symmetry”, J. Phys. A-Math. Theor., 46:26 (2013), 265207  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. Nikitin, A.G., “Superintegrable systems with arbitrary spin”, Ukrainian Journal of Physics, 58:11 (2013), 1046–1054  crossref  scopus
    8. Nikitin A.G. Zasadko T.M., “Superintegrable Systems With Position Dependent Mass”, J. Math. Phys., 56:4 (2015), 042101  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    9. Nikitin A.G., “Superintegrable and Shape Invariant Systems With Position Dependent Mass”, J. Phys. A-Math. Theor., 48:33, SI (2015), 335201  crossref  mathscinet  zmath  isi  elib  scopus
    10. Nikitin A.G., “Laplace-Runge-Lentz Vectors For Arbitrary Spin and Arbitrary Dimension”, Seventh International Workshop: Group Analysis of Differential Equations and Integrable Systems (Gadeisvii), Journal of Physics Conference Series, 621, IOP Publishing Ltd, 2015, UNSP 012010  crossref  mathscinet  isi  scopus
    11. Hoque M.F. Marquette I. Zhang Ya.-Zh., “Recurrence Approach and Higher Rank Cubic Algebras For the N-Dimensional Superintegrable Systems”, J. Phys. A-Math. Theor., 49:12 (2016), 125201  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Carinena J.F. Herranz F.J. Ranada M.F., “Superintegrable systems on 3-dimensional curved spaces: Eisenhart formalism and separability”, J. Math. Phys., 58:2 (2017), 022701  crossref  mathscinet  zmath  isi  scopus
    13. Hogue M.F. Marquette I. Post S. Zhang Ya.-Zh., “Algebraic Calculations For Spectrum of Superintegrable System From Exceptional Orthogonal Polynomials”, Ann. Phys., 391 (2018), 203–215  crossref  mathscinet  isi  scopus
    14. Hoque M.F. Marquette I. Zhang Ya.-Zh., “Recurrence Approach and Higher Order Polynomial Algebras For Superintegrable Monopole Systems”, J. Math. Phys., 59:5 (2018), 052101  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:136
    Полный текст:35
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019